Mood – Very very very very anxious.

I have had constant pain for four months non stop. Palpitations come and go as they please but had at least one every day, mild or quite severe. But since this medication, and i know i should have some side effects as i've got to get past the bad to experience the benefits, but since the medication I have had constant severe pain which sometimes comes on even worse, if at all possible. Then i get a random palpitation that makes me feel I can't breathe, makes me feel as though someone is crushing my chest so it's tight. I have woke up every night at 4 or 5 in the morning with severe anxiety, almost in tears with it and heavy breathing. I don't know how much more of this I have to take, but it's really getting me annoyed and down. I am determined to never be suicidal again and thankfully I am very strong willed so I won't allow it but my gosh does this pain make you want to just die. This is the only way I can explain how umbearable and agonising this pain is. I don't even think it's just the pain anymore, I think the anxiety as a whole is just getting to me now and I hate it. I just want it to disappear and for me to get a full nights sleep of at least 7 hours of peace. No waking up in the night because I've suddenly had a palpitation and can't breathe.

It's not just the anxiety, I've only been on these particular meds for 5 days now but over the last 3 days i've not been eating much, I'll be hungry but when coming to actually eat my food, I feel physically sick. I've lost all appetite and whereas I usually eat pretty much 3000 calories a day (yes I should be very fat but I have a really fast metabolism and eat loads … or used to). I am struggling with this as It's not like me not to eat anything. I just feel like I'm going to be sick all the time, even smell of food is starting to make me ill. I work as a waiteress so this ain't going to go well for me. Nausea is kicking in and I'm hating it.

Just give me strength!!

2 Comments
  1. bridgie101 8 years ago

    Hi PE – have you got a medication fear? I just ask because citalopram is about the tamest SSRI you can get. It's very gentle. It was my first drug. lol. I was on it at first and the only side effect I had was wanting to sleep.

    Give yourself a month for the anxiety to disappear, which happens very slowly. I found my depression lifted prior to the anxiety, which took some extra time. Also you are probably going through withdrawals from the last drug, which will add huge extra anxiety to the mix – and probably has a lot to do with the heart cramps.

    I have noticed from being on this site that the doctors don't make you 'get clean' for 2 weeks before they introduce the next drug. They seem to stop one, and start another, pretty much on the same day. My doctor here in NZ was very careful due to possible drug interactions, that I had to go off one for 2 weeks (usually this was sheer hell with severe anxiety) and then go onto the next one. If you are not given this space it's quite likely that the hell of going off no. 1 is looking like some kind of hell attached to going onto no. 2.

    I have had heart cramps and suffocation from anxiety before, but the only time I've ever had them from actual anxiety/depression medication is Buproprion, which I am on now. I ignore them because this stuff gives me energy and unlocks me somehow. I remember telling the psychiatrist that it made me have what felt like heart palpitations, where my heart would pound like crazy. He said 'what's different about that from a panic attack?' I had to explain: 'the terror'. lol. no terror, just discomfort. I'm good with discomfort: terror sucks.

    I wonder if what you need is to sit still, ie just take your citalopram every day, and wait a month for all the other chemicals to leave and for you to be able to see clearly what is actually being affected.

    Take care! 🙂

    |
    0 kudos
  2. pe19 7 years ago

    Hello,

    I have found that I have been getting better now. The palpitations are still there but not that bad anymore. I think it may have been the side effects of the other medication too. I gave them two days apart but I understand the side effects may have been from them too. I have managed to get my appetite up now and eating more and more everyday, the sleeping pattern is still a bit all over the place. I've managed to sleep more than what I was but I keep waking up at 5.30 in the morning everyday its weird. I'm sure I'll be fine just need the effects to calm down.

    Thank you, you too 🙂

    |
    0 kudos

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account